# SDR SWIA201436115

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 23,493 hours, 21,486 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SMOKE CARGO WARNING MESSAGE ON CLIMB OUT. COMPLIED WITH QRH, INCLUDING DISCHARGE OF HALON.  RETURNED TO FIELD.  NOTICED CB 1G1 POPPED OUT ON GROUND.  FLT 4677 INSPECTED CARGO PIT & FOUND NO EVIDENCE OF A FIRE. CB 1G1, CARGO FIREX 2, POPS WHEN CARGO FIREX SYSTEM IS TESTED.  REPLACED RELAYS K7HL, K5HL & K11HL IN JB10.  PERFORMED OPERATIONAL CHECKS OF JB10 IAW AMM.  ALL CHECKED GOOD AT THIS TIME INCLUDING THE FIRE CARGO SMOKE DETECTION SYSTEM PN M83536/6-025M & XE4N023.
